MAUDE Adverse Event Report: ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER NGENUITY DIGITAL VISUALIZATION SYSTEM; MICROSCOPE, OPERATING & ACC., AC-POWERED, OPHTHALMIC

ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER NGENUITY DIGITAL VISUALIZATION SYSTEM; MICROSCOPE, OPERATING & ACC., AC-POWERED, OPHTHALMIC
Catalog Number 8065000113
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intraocular Pressure Decreased (4468)
Date of Event 08/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A physician reported that after vitreous retinal surgery a patient developed a low intraocular pressure (2-3 mm hg).The console had issues with video.
 
Event or Problem Description
Additional information was received and clarified that the console did not have any video issues.
 
Additional Manufacturer Narrative
Service history was reviewed for the system.There was no service record relevant to the reported event found.However, the system was last serviced prior to the reported event the system found to meet all cosmetic and performance standards.A non-conformance based review of the batch/lot/serial number was performed and did not reveal any potential contributing factors to the reported complaint.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A review for complaints reported against this lot/batch/serial number was performed.No similar complaints were reported for the product lot/batch/serial under investigation.The root cause of the reported event is attributed to surgical/clinical factors unrelated to the functionality of the device.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).

Brand Name
NGENUITY DIGITAL VISUALIZATION SYSTEM
Common Device Name
MICROSCOPE, OPERATING & ACC., AC-POWERED, OPHTHALMIC
Manufacturer (Section D)
ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER
15800 alton parkway
irvine CA 92618
Manufacturer (Section G)
ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER
15800 alton parkway
irvine CA 92618
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key15425712
Report Number2028159-2022-01333
Device Sequence Number7522550
Product Code EPT
UDI-Device Identifier00380650001139
UDI-Public00380650001139
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number8065000113
Device Lot NumberASKU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/16/2022
Supplement Date Received by Manufacturer11/14/2022
Initial Report FDA Received Date09/15/2022
Supplement Report FDA Received Date12/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/19/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown